Show simple item record

dc.creatorSahai, Hardeo
dc.creatorOjeda, Mario Miguel
dc.date.accessioned2015-05-19T18:35:19Z
dc.date.available2015-05-19T18:35:19Z
dc.date.issued2009-02-20 00:00:00
dc.identifier.citationhttp://revistas.ucr.ac.cr/index.php/matematica/article/view/224
dc.identifier.urihttps://hdl.handle.net/10669/12867
dc.description.abstractVarious approximations to percentiles of the noncentral 2-distribution are examinedfor their accuracy over a wide range of values of the parameters of the distribution.Keywords: Probability distribution, percentiles, numerical approximation.
dc.description.abstractSe examinan varias aproximaciones de los percentiles de la distribuci´on 2 nocentrada, debido a su precisi´on en un amplio rango de valores de los par´ametros de ladistribuci´on.Palabras clave:: Distribuci´on de probabilidad, percentiles, aproximaci´on num´erica.
dc.format.extent57-76
dc.relation.ispartofRevista de Matemática: Teoría y Aplicaciones Vol. 10 Núm. 1-2 2009
dc.titleA comparison of approximations to percentiles of the noncentral chi2-distribution
dc.typeartículo científicoes_ES
dc.date.updated2015-05-19T18:35:19Z
dc.language.rfc3066es
dc.identifier.doi10.15517/rmta.v10i1-2.224


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record